PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 68(82), pp. 83--91 (2000)
Singular perturbations of ordinary differential equations in Colombeau spaces
Marko Nedeljkov, Danijela RajterInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: In  and , for some class of nonlinear first order ordinary differential equations which contain delta distribution limits of solutions are computed when delta distribution is substituted by a delta net. We find a solution to the systems and equations of the above form in the sense of Colombeau generalized function spaces. Beside of the globally Lipschitz case in Theorem 2.1 whish is already solved in , the cases when a nonlinearity is not globally Lipschitz but with ``proper'' sign are covered by Theorem 3.2.
Keywords: ordinary differential equations, delta distribution, generalized solutions
Classification (MSC2000): 34A10; 46F10
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts